# SDR DALA2017122608852

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15 CRACKS ON BOLT HOLES AT XRS 189 TO 214 AND STRINGERS 12 TO 15 ON THE RT WING LOWER ACCESS DOOR CUTOUT.   REPAIRED IAW ETI-88-17-240, REV 1, AND ERA 564488-14AD, REV ORIGINAL.
